# SDR UIEA2018082801819

- Difficulty date: August 17, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 92,991 hours, 16,160 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOORBEAM CORROSION. REPAIR AREA NEW UPPER CHORD IS FROM STA 1540, LBL 62 OVERLAP CORROSION AREA. REPAIR IAW SRM 53-00-51-2R-3 REV 83 AND EI 72018A53M-4121 REV 1 AND DWG 65B38077 SH7 REV. COND CHK NML AND JOB COMPLETED.
